Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/75815


Title: A relaxed cutting plane algorithm for solving the Vasicek-type forward interest rate model
Authors: Chen,  Homing
陳宏銘
Contributors: 金融系
Keywords: Cutting plane algorithms;Deterministic perturbation;Deterministic process;Forward interest rate;Interest rates;Optimization problems;Random behavior;Semi infinite programming;Spline fitting
Date: 2010-07
Issue Date: 2015-06-15 17:46:20 (UTC+8)
Abstract: This work considers the solution of the Vasicek-type forward interest rate model. A deterministic process is adopted to model the random behavior of interest rate variation as a deterministic perturbation. It shows that the solution of the Vasicek-type forward interest rate model can be obtained by solving a nonlinear semi-infinite programming problem. A relaxed cutting plane algorithm is then proposed for solving the resulting optimization problem. The features of the proposed method are tested using a set of real data and compared with some commonly used spline fitting methods. © 2009 Elsevier B.V. All rights reserved.
Relation: European Journal of Operational Research,Volume 204, Issue 2, Pages 343-354
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.ejor.2009.09.012
Appears in Collections:[金融學系] 期刊論文

Files in This Item:

File Description SizeFormat
1-s2.0-S0377221709006031-main.pdf1223KbAdobe PDF892View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing